# SDR REXA2014120801173

- Difficulty date: December 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 17,059 hours, 10,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Short
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING STRIP IN CLOSET AREA IS SHORT IN LENGTH BY 1 INCH.  INSTALLED CORRECT LENGTH OF ESCAPE PATH LIGHT STRIP IN CLOSET AREA IAW CRJ900 33-51-01.
